MathSciNet Relay Station
MathSciNet bibliographic data
MR2807225 (2012d:16123) 16W25 (16S50 47B49 47L35)
Ji, Peisheng; Qi, Weiqing Characterizations of Lie derivations of triangular algebras. Linear Algebra Appl. 435 (2011), no. 5, 1137–1146.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement